Posted by Cindylou on May 1, 2002, at 19:12:33
In reply to lamictal withdrawal, posted by Roo on May 1, 2002, at 11:01:54
I just came off of Lamcital a few weeks ago. I tapered very quickly -- I was taking 75 mg. I took 50 mg one night, 25 mg the next night, then cold turkey. My pdoc said since Lamictal has a short "half life" it is out of your system quickly.
I'm not sure if I suffered withdrawal symptoms or not -- the first week I was off it I was very volatile -- more agitated and fatigued than normal. But I wasn't sure if it was from coming off of the Lamictal, or from just not being on any med to help the mood swings.
Either way, I'm fine now. Maybe a slower taper would have been smarter, but it wasn't a big deal at all.
Good luck! Sorry about the bloating. It's horrible, isn't it? Take care,
> I am thinking of d/c'ing my lamictal b/c of
> sleep problems and weight gain. Has anyone on
> this board gone off lamictal--if so, did you taper
> (and how slowly) or experience any withdrawal symptoms.